# SDR UALA2009031200768

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 60,179 hours, 22,040 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT OVERWING EMERGENCY LIGHT IS INOP.  REPLACED LAMP, OPS CHECKED GOOD.
